# SDR HNAA040008

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 48,756 hours, 55,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85320056107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND WIDESPREAD CORROSION ON STR 31S.  DUE TO WIDESPREAD NATURE OF DAMAGE, DECISION MADE TO REMOVE ENTIRE STR SECTION FROM X182 TO FS PAR FR.(387) FOR CONVENIENCE IN LIEU OF REPEATED BLENDING AND MEASURING WITH SAME POTENTIAL RESULTS(SPLICE). THIS EO ACCOMPLISHES R/R`D BY PERFOMING SPLICES PER RD8-53-2499.  THIS REPAIR IS A MAJOR REPAIR.
